# SDR 2002FA0000419

- Difficulty date: March 29, 2002
- Submitted: March 29, 2002
- Operation: General aviation
- Aircraft: N2039Y
- Make and model: Scwzer 269D
- Aircraft serial: 0115
- Aircraft time: 927 hours
- Engine: Lyc HIO360C1A
- Engine time: 927 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Check Valve
- Part number: 36596
- Condition: Backed Out
- Location: Carburetor
- Part time: 927 hours
- Component: Carburetor, Precision, HA6
- Component part number: 1060301
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED A PARTIAL POWER FAILURE ALONG WITH A SUDDEN VIBRATION.  DURING THE SUBSEQUENT INSPECTION, THE ACCELERATOR PUMP DISCHARGE CHECK VALVE IN THE CARBURETOR WAS FOUND TO HAVE BACKED OUT OF ITS CHAMBER.  RECOMMEND REDESIGNING ALL THE CHECK-VALVES AND JETS IN THE CARBURETOR TO INCORPORATE A PERMANENT NYLON THREAD LOCK IN THE THREADS.
